The globally homeomorphic solutions to Beltrami system in Cn.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 371-378
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174656,
author = {Lixin Wang},
title = {The globally homeomorphic solutions to {Beltrami} system in {Cn.}},
journal = {Mathematische Zeitschrift},
pages = {371--378},
year = {1994},
volume = {216},
number = {4},
zbl = {0811.35086},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174656/}
}
Lixin Wang. The globally homeomorphic solutions to Beltrami system in Cn.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 371-378. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174656/